MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON SELECT RESERVOIR(DNA) G123; SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON SELECT RESERVOIR(DNA) G123; SCALER, ULTRASONIC
Catalog Number G123
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.Investigation results: "04/21/2025: evaluation tech: (b)(6).Er3 motor, pump worn.G123 - poor air pressure regulation, low water flow due to debris buildup in isolation valve, debris buildup in the water filter.Cracked l connector.G124 - no issues found.Unit is functioning properly.Recommend checking all inserts being used are not worn, corroded, damaged and /or clogged.Will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.Handpiece#: 202405.Handpiece cable#: 04240.
 
Event or Problem Description
While using a cavitron select sps w/reservoir g123, they allege that no water is going through and the handpiece gets hot, no injury resulted.

Brand Name
CAVITRON SELECT RESERVOIR(DNA) G123
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key21875778
Report Number2424472-2025-00047
Device Sequence Number15367043
Product Code ELC
UDI-Device IdentifierD003901461
UDI-PublicD003901461
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970123
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG123
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2025
Initial Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown